# SDR ASAA2015041411360

- Difficulty date: April 14, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 5,406 hours, 1,739 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILURE FOR 40 SECONDS.  SELF CORRECTED WITHOUT QRH.  ACFT GROUNDED. INFO NOTED.
